# SDR IPXA2016031400731

- Difficulty date: February 24, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 30,238 hours, 20,992 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-17, RT WING NR 7 SLAT LOWER SURFACE HAS A DENT AT INBD END.  REPAIRED SLAT WITH METAL BOND REPAIR IAW REO-G19670, REV A AND SRM 51-70-10.
